• Poptart Poptart
    August 06, 2010
    What are the withdrawal symptoms of fentanyl patch?
    Poptart Poptart
    August 06, 2010

    I have been wearing the 50mcg/h fentanyl patch (changing it every 2-3 days) for one week. I don't like it and I want to stop immediately. Am I going to feel withdrawals if I stop using the patch after only one week? Please answer me as soon as you can... I have a very busy life and can't afford to go through withdrawals.  Thank you for any reliable info anyone can give me Smile!

    READ MORE

FROM OUR EXPERTS

  • Amy Tudor
    Health Guide
    August 03, 2014
    Amy Tudor
    Health Guide
    August 03, 2014

    Hi Poptart -

     

    I know this is a very old question, and I hope by now you were able to talk to your doctor about the fentanyl patches you were using and the withdrawal symptoms. I'm only a layperson and can't really give you a specific answer on this, but I do know that opioid medications such as fentanyl can affect different people differently, including in how people respond to stopping their use. The best person to ask about concerns about medications is always going to be your doctor or pharmacist.

     

    Here are some other links that might be useful to you on pain medications:

     

    Let’s Talk Pain Meds

    What You Didn’t Know About Pain Meds

     

    Good luck!

     


FROM OUR COMMUNITY

  • Bonnie Girl August 06, 2010
    Bonnie Girl
    August 06, 2010

    Honey--call your doctor before stopping any medication..When I wore the patch got sick as a dog with little to no relief..call doctor first ok..Hioe you get to feeling soem better..

    READ MORE
  • PARAINTN27 August 18, 2010
    PARAINTN27
    August 18, 2010

    poptart, i would not stop this med on your own contact your dr, and see if they can change your dose or wheen you off slowly! i was on them for a few months and stopped them cold turkey and the withdrawals were awful! I am not a dr. or nurse so check with them and hopefully they can help you through it!! i hated them so bad and didn't know what day it was and din't care! when i would eat it came right back up so i understand why you would want to stop them!! hope this helps you!! good luck, and best wishes to you!!            paraintn!

    READ MORE
  • Linda  February 26, 2011
    Linda
    February 26, 2011

    WHAT IS IT DOING THAT YOU WANT TO STOP? WHAT KIND OF FEELINGS ARE YOU EXPERIENCING? i DO HIGHLY SUGGEST YOU CALL YOUR DOCTOR AND OR PHARMACIST IMMEDIETLY IF YOU ARE HAVING ANYTHING UNCOMFORTABLE.. GOOD LUCK.

      JUST OUT OF CURIOSITY, WHAT WAS IT YOU WERE EXPERIENCING?                                                  

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.